RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 136(178), Number 3(7), Pages 341–360 (Mi msb1746)  

On the integrability of a conjugate function in $L^p$ with the polynomial weight

R. I. Gurielashvili


Abstract: For any $p>1$ and any real $\alpha$, $-\infty<\alpha<\infty$, conditions on a function $f\in L_\alpha^p$ ($L_\alpha^p$ is the set of $2\pi$-periodic measurable functions $f$ such that $|f(x)|^p|x|^\alpha$ is integrable on $(-\pi,\pi]$) are found that are necessary and sufficient for its conjugate function $\widetilde f$ to be in $L_\alpha^p$.
Bibliography: 16 titles.

Full text: PDF file (831 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 64:2, 339–358

Bibliographic databases:

UDC: 517.51
MSC: Primary 42A50; Secondary 46E30
Received: 06.05.1987

Citation: R. I. Gurielashvili, “On the integrability of a conjugate function in $L^p$ with the polynomial weight”, Mat. Sb. (N.S.), 136(178):3(7) (1988), 341–360; Math. USSR-Sb., 64:2 (1989), 339–358

Citation in format AMSBIB
\Bibitem{Gur88}
\by R.~I.~Gurielashvili
\paper On the integrability of a~conjugate function in $L^p$ with the polynomial weight
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 136(178)
\issue 3(7)
\pages 341--360
\mathnet{http://mi.mathnet.ru/msb1746}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=959486}
\zmath{https://zbmath.org/?q=an:0677.42008|0665.42014}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 64
\issue 2
\pages 339--358
\crossref{https://doi.org/10.1070/SM1989v064n02ABEH003312}


Linking options:
  • http://mi.mathnet.ru/eng/msb1746
  • http://mi.mathnet.ru/eng/msb/v178/i3/p341

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:169
    Full text:69
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019